Finding invariant tori with Poincare's map

Research output: Contribution to journalArticlepeer-review


We consider the existence problem of invariant tori for quasi-periodic equation. We regard quasi-periodic functions with n frequencies as periodic functions of functions with n - 1 frequencies, which constitute a function space. Then we define Poincare's return map of a given semiflow on the space whose fixed point corresponds to an invariant torus of the semiflow.

Original languageEnglish
Pages (from-to)433-443
Number of pages11
JournalCommunications on Pure and Applied Analysis
Issue number2
Publication statusPublished - 2008 Mar

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Finding invariant tori with Poincare's map'. Together they form a unique fingerprint.

Cite this